# SDR SIMA200626804

- Difficulty date: September 24, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3341 - LANDING GEAR APPEARED TO RETRACT BUT GEAR HANDLE INTRANSIT LIGHT STAYED ILLUMINATED.  ALSO A NOTICEABLE VIBRATION IN THE AIRFRAME WAS FELT AS IF A GEAR DOOR OR GEAR WAS STILL DOWN.  AIRCRAFT MADE A PRECAUTIONARY LANDING AT DFW.  (M)
